# SDR SWAA2024081316391

- Difficulty date: July 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF HAS AN AREA OF PULLED STRANDS. (MARKED)<[01] 221BF FLOOR PANEL UPPER SURFACE DAMAGE HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1 AND BOEING DWG: 141A5810 ID: 0729.  ATTACHED CURE SHEETS TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
